TitlePhylogenetic Patterns of Geographical and Ecological Diversification in the Subgenus Drosophila
Publication TypeJournal Article
Year of Publication2012
AuthorsMorales-Hojas, R, Vieira, J
JournalPLoS ONE
Volume7
Issue11
Date Published2012///
URLhttp://www.scopus.com/inward/record.url?eid=2-s2.0-84869012897&partnerID=40&md5=985a6b1538bfad51577a2693b652e423

Home | Site Map | Contacts | Credits | Privacy & Cookies | Intranet | Social Networks |


rua alfredo allen, 208, 4200-135 porto - portugal | tel +351 220 408 800 | email: info@ibmc.up.pt | © copyright 2010 ibmc